# SDR ASAA9780257

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bayonet
- Part number: 3916274501
- Condition: Binding
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - AFTER ARRIVAL OF FLT 88; CREW REPORTED THE L1 DOOR WAS DIFFICULT TO OPEN.  REPLACED THE L1 DOOR BAYONET OPERATING CRANK ASSEMBLY, CLEANED SEALS, AND LUBRICATED DOOR MECHANISM, OPERATED NORMALLY.  TT:  35,641 HOURS.  TC:  23, 295.  (X)
